Should I Take A Test

3 Replies
supernursejo - July 14

Ok, here is my story. I stopped using Ortho Evra on June 9th. I had my AF on June 16th which was right on time. My DH and I had BMS everyother day since then until now. My cycle is usualy about 25 days long and here I am on CD29. I also have been having light headaches (Which I never have), Nausia, very tired, sore br___ts right under my arm pits. My questions are... Is this common when stopping Birth Control? When, Or Should I test? Is this all in my head? Thanks you for the answers.....

 

supernursejo - July 14

Someone andy one???

 

Faith1 - July 14

Yes, it is common to have symptoms similar to pregnancy after stopping the pill, atleast that's what alot of women say on here. But I've also read about a few women who got pregnant right off the pill. So it can go either way. I think you should take a test just in case you are pregnant. You can test now since your late.Good Luck.

 

sarahd - July 14

You should take a test, but it is common to have those types of symptoms after going off bcps. Last month was my first month off, and I had almost every pregnancy symptom known to man for about 2 weeks before af showed (we weren't actually "trying" last month though). If you've been actively ttc then definitely take a test!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?